# SDR AALA961105

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - FLT 2023 - AFTER TAKEOFF DFW DURING CLIMB-OUT, ELECTRICAL ODOR AND RUMBLING NOISE NOTED IN MAIN CABIN.  ODOR DISSIPATED, BUT RUMBLING CONTINUED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  CHECKED BOTH AIR CONDITIONING PACKS AND FAN MOTORS WITH NO DEFECTS FOUND.  CHECKED ALL OVERHEAD WHITE LIGHT BALLASTS WITH NO DEFECTS FOUND.  REPLACED RECIRCULATION FAN.  ACCOMPLISHED GROUND CHECK OF AIR CONDITIONING AND RECIRCULATION SYSTEM WITH NO DEFECTS OR ODORS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
